Post Accutane Syndrome (PAS) or Post Retinoid Sexual Dysfunction (PRSD) will be used to refer to the persisting neurological side effects of Isotretinoin/Accutane/Roaccutane/Claravis usage, predominantly Sexual Dysfunction.
It's important to put all the theories of PAS in one place. Here we can review existing theories of PAS as well as propose new ideas of how PAS arises along with subsequent treatment options. Please contribute in any way that you can. Please point out any mistakes or corrections and I will change theories where appropriate.
These include any side effects which are not related to the mind/brain such as dry skin, hair loss, irritable bowel syndrome. These side effects are most likely unrelated to PAS and so it is important to keep them separate.
For anybody who is suffering from any persisting side effects after using Isotretinoin/Accutane/Roaccutane/Claravis, the most important thing you can do is report your side effects to the relevant authorities. It's of great importance to the community to raise awareness and support any organisations who are actively looking into these conditions.
I read your post and understand that your suffered ED from accutane. A little bit about myself, i was on accutane at 40mg for 3.5 months. 2weeks after i stopped the the treatment, i was unable to get a hard erection. I no longer get morning erection and can't get hard in general. Do you know if this effect is permanent? Will my penis comes back to me 100%? please help!
225-907-6311 Msg me if you want my snap or Insta so we can chat together n talk about our problems! It'd help so much to have someone who's in the same mental state as me to be friends with, cause we'd both understand eachother completely.